MAUDE Adverse Event Report: MSD DEGGENDORF MFG CLYDESDALE SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

MSD DEGGENDORF MFG CLYDESDALE SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 2968250
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stenosis (2263)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device evaluation is not possible as device remains implanted in patient.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare provider via a manufacturer representative regarding a patient with pre-operative diagnosis of lumbar spinal canal stenosis.There was no delay in overall procedure time as a result of this event.There were patient symptoms or complications as a result of this event.Device remains implanted in patient.The patient who received olif on l4/5 and posterior pps fixation with sextant last time was performed re-operation this time on (b)(6) 2020 due to stenosis between l2/3 and l3/4.There was posterior decompression, so plif was selected this time.Decompression was performed on l2/3 only.Plif was performed on l3/4.Bone fusion has been achieved on l4/5, so finally fixation was performed with rod on l3/4.Previous disease is ht lumbar spinal canal stenosis and lumbar degenerative spondylolisthesis.

Brand Name
CLYDESDALE SPINAL SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
MSD DEGGENDORF MFG
wertstrasse 17
deggendorf 94469
DE  94469
MDR Report Key10349109
Report Number1030489-2020-01013
Device Sequence Number2398627
Product Code MAX
UDI-Device Identifier00613994485809
UDI-Public00613994485809
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K083026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Model Number2968250
Device Catalogue Number2968250
Device Lot NumberYU02
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2020
Initial Report FDA Received Date07/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient Weight71